Periodic solutions of a delayed predator-prey model with stage structure for predator

Rui Xu, M. A J Chaplain, F. A. Davidson

    Research output: Contribution to journalArticle

    9 Citations (Scopus)
    98 Downloads (Pure)

    Abstract

    A periodic time-dependent Lotka-Volterra-type predator-prey model with stage structure for the predator and time delays due to negative feedback and gestation is investigated. Sufficient conditions are derived, respectively, for the existence and global stability of positive periodic solutions to the proposed model.

    Original languageEnglish
    Pages (from-to)255-270
    Number of pages16
    JournalJournal of Applied Mathematics
    Volume2004
    Issue number3
    DOIs
    Publication statusPublished - 2004

    Fingerprint Dive into the research topics of 'Periodic solutions of a delayed predator-prey model with stage structure for predator'. Together they form a unique fingerprint.

  • Cite this